A theorem of Gieseker-Petri type for Prym varieties

Gerald E. Welters

Annales scientifiques de l'École Normale Supérieure (1985)

  • Volume: 18, Issue: 4, page 671-683
  • ISSN: 0012-9593

How to cite


Welters, Gerald E.. "A theorem of Gieseker-Petri type for Prym varieties." Annales scientifiques de l'École Normale Supérieure 18.4 (1985): 671-683. <http://eudml.org/doc/82169>.

author = {Welters, Gerald E.},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Brill-Noether theory; theta division; Prym variety},
language = {eng},
number = {4},
pages = {671-683},
publisher = {Elsevier},
title = {A theorem of Gieseker-Petri type for Prym varieties},
url = {http://eudml.org/doc/82169},
volume = {18},
year = {1985},

AU - Welters, Gerald E.
TI - A theorem of Gieseker-Petri type for Prym varieties
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1985
PB - Elsevier
VL - 18
IS - 4
SP - 671
EP - 683
LA - eng
KW - Brill-Noether theory; theta division; Prym variety
UR - http://eudml.org/doc/82169
ER -


  1. [1] E. ARBARELLO, M. CORNALBA, P. A. GRIFFITHS and J. HARRIS, Geometry of Algebraic Curves, Vol. I, Springer-Verlag, 1985. Zbl0559.14017MR770932
  2. [2] P. DELIGNE and D. MUMFORD, The Irreducibility of the Space of Curves of Given Genus, (Publ. Math. I.H.E.S., Vol. 36, 1969, pp. 75-110). Zbl0181.48803MR262240
  3. [3] D. EISENBUD and J. HARRIS, A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Inv. Math., Vol. 74, 1983, pp. 269-280). Zbl0533.14012MR723217
  4. [4] D. GIESEKER, Stable Curves and Special Divisors : Petri's Conjecture (Inv. Math., Vol. 66, 1982, pp. 251-275). Zbl0522.14015MR656623
  5. [5] J. HARRIS, Theta-characteristics on Algebraic Curves (Trans. A.M.S., Vol. 271, 1982, pp. 611-638). Zbl0513.14025MR654853
  6. [6] G. KEMPF, On the Geometry of a Theorem of Riemann (Annals of Math., Vol. 98, 1973, pp. 178-185). Zbl0275.14023MR349687
  7. [7] D. MUMFORD, Prym varieties I, in : Contributions to Analysis, Academic Press, 1974, pp. 325-350. Zbl0299.14018MR379510
  8. [8] D. MUMFORD, Theta Characteristics of an Algebraic Curve (Ann. scient. Éc. Norm. Sup., Vol. 4, 1971, pp. 181-192). Zbl0216.05904MR292836
  9. [9] A. N. TJURIN, The Geometry of the Poincaré Theta Divisor of a Prym Variery (Math. U.S.S.R. Izv., Vol. 9, 1975, pp. 951-986). Zbl0339.14017

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.